EconPapers    
Economics at your fingertips  
 

Inverse Problems for Parabolic Equations

Alemdar Hasanov Hasanoğlu and Vladimir G. Romanov
Additional contact information
Alemdar Hasanov Hasanoğlu: University of Kocaeli, Department of Mathematics
Vladimir G. Romanov: Sobolev Institute of Mathematics

Chapter Chapter 6 in Introduction to Inverse Problems for Differential Equations, 2021, pp 171-211 from Springer

Abstract: Abstract This Chapter deals with inverse coefficient problems for linear second-order 1D parabolic equations. We establish, first, a relationship between solutions of direct problems for parabolic and hyperbolic equations. Then using the results of Chap. 3 we derive solutions of the inverse problems for parabolic equations through the corresponding solutions of inverse problems for hyperbolic equations, using the Laplace transform. In the final part of this chapter, we study the relationship between the inverse problems for parabolic equation and inverse spectral problems.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-030-79427-9_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030794279

DOI: 10.1007/978-3-030-79427-9_6

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-030-79427-9_6